Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 3, Pages 201–206 (Mi izv3498)  

On the construction and uniqueness of an entire function $F(z)$ for given values $F^{(n)}(n^2)$

M. A. Evgrafov


Full text: PDF file (415 kB)

Bibliographic databases:
Received: 30.05.1953

Citation: M. A. Evgrafov, “On the construction and uniqueness of an entire function $F(z)$ for given values $F^{(n)}(n^2)$”, Izv. Akad. Nauk SSSR Ser. Mat., 18:3 (1954), 201–206

Citation in format AMSBIB
\Bibitem{Evg54}
\by M.~A.~Evgrafov
\paper On the construction and uniqueness of an entire function $F(z)$ for given values $F^{(n)}(n^2)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 3
\pages 201--206
\mathnet{http://mi.mathnet.ru/izv3498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62836}
\zmath{https://zbmath.org/?q=an:0053.37402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3498
  • http://mi.mathnet.ru/eng/izv/v18/i3/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:141
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021